File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust guaranteed cost control of descriptor systems

TitleRobust guaranteed cost control of descriptor systems
Authors
KeywordsContinuous-Time
Descriptor Systems
Guaranteed Cost Control
Linear Matrix Inequality (Lmi)
Issue Date2003
Citation
Dynamics Of Continuous, Discrete And Impulsive Systems Series B: Applications And Algorithms, 2003, v. 10 n. 5, p. 633-646 How to Cite?
AbstractThis paper gives a parametrization of X in the non-strict inequality X E T = E X T ≥ 0, which has been widely used in the study of continuous-time descriptor systems. Based on this paprametrization, necessary and sufficient conditions for generalized quadratic stabilization and a guaranteed cost control law are given in terms of strict LMIs for continuous-time descriptor systems.
Persistent Identifierhttp://hdl.handle.net/10722/156967
ISSN
2006 Impact Factor: 0.193
2015 SCImago Journal Rankings: 0.563
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Len_US
dc.contributor.authorHuang, Ben_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:45Z-
dc.date.available2012-08-08T08:44:45Z-
dc.date.issued2003en_US
dc.identifier.citationDynamics Of Continuous, Discrete And Impulsive Systems Series B: Applications And Algorithms, 2003, v. 10 n. 5, p. 633-646en_US
dc.identifier.issn1492-8760en_US
dc.identifier.urihttp://hdl.handle.net/10722/156967-
dc.description.abstractThis paper gives a parametrization of X in the non-strict inequality X E T = E X T ≥ 0, which has been widely used in the study of continuous-time descriptor systems. Based on this paprametrization, necessary and sufficient conditions for generalized quadratic stabilization and a guaranteed cost control law are given in terms of strict LMIs for continuous-time descriptor systems.en_US
dc.languageengen_US
dc.relation.ispartofDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithmsen_US
dc.subjectContinuous-Timeen_US
dc.subjectDescriptor Systemsen_US
dc.subjectGuaranteed Cost Controlen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.titleRobust guaranteed cost control of descriptor systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-4644373983en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-4644373983&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume10en_US
dc.identifier.issue5en_US
dc.identifier.spage633en_US
dc.identifier.epage646en_US
dc.publisher.placeCanadaen_US
dc.identifier.scopusauthoridZhang, L=9039499900en_US
dc.identifier.scopusauthoridHuang, B=11839993500en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats